# SDR 2008UALA03958

- Difficulty date: July 23, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 24,458 hours, 6,228 cycles
- Engine: Pwa PW4056
- Engine time: 54,552 hours, 9,522 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Part time: 54,552 hours, 9,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT OIL FILTER STATUS MESSAGE.  OIL FILTER STATUS MESSAGE WENT OUT AFTER 1-MINUTE WITH NO CREW ACTION.  MM REPLACED THE MAIN OIL FILTER, NO METAL CHIPS FOUND.  AIRCRAFT RETURNED TO SERVICE AFTER 35 MINUTE FLIGHT DELAY.  NO FURTHER PROBLEMS.
